# SDR SWAA2022072524691

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT FROM STA 440+5 TO STA 500H+17 ; LBL 24; WL 156. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500E+14 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED FLOOR TO SIDEWALL SUPPORT L/H BS 500I - 500A LBL25 WL156 IAW SRM 51-40-02-0G-0;[04] REMOVED FWD BKD SUPPORT CENTER ANGLE BS 400 LBL24-RBL24 WL156 IAW SRM 51-40-02-0G-0 FOR ACCESS.;[05] REMOVED FLOOR TO SIDEWALL SUPPORT L/H BS 500I - 396 LBL25 WL156 IAW SRM 51-40-02-0G-0.;[06] LOCATED AND DRILLED NEW FLOR TO SIDEWALL SUPPORT L/H P/N 143A7501U187 BS 500I - 396 LBL25 WL156 IAW SRM 51-40-05-0G-0.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT L/H BS 500I - 396 LBL25 WL156 AND FWD BKD SUPPORT CENTER ANGLE BS 400 LBL24-RBL24 WL156 .;[09] VERIFIED CORRECTIVE ACTION 8; OK TO INSTALL GIVEN;[10] VERIFIED ALL MEASUREMENT SECTION EXCEPT #22 STILL REQUIRED TO BE COMPLETED;[11] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT L/H P/N 143A7501U187 BS 500I - 396 LBL25 WL156 AND FWD BKD SUPPORT CENTER ANGLE BS 400 LBL24-RBL24 IAW SRM 51-40-02-0G-0 AND DWG 143A7500.;[12] VERIFIED CORRECTIVE ACTION 11; VERIFIED MEASUREMENT TABLE COMPLETED
